# SDR FDEA201905010974

- Difficulty date: May 1, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CORRODED, BTW FR0 AND FR1, STR 25L AND STR 26L REPAIRED THE CORRODED FUSELAGE SKIN  BTW FR0 AND FR1, STR 25L AND STR 26L PER SRM 53-11-12-201 FIG201. THIS IS A CATEGORY "B" REPAIR, MUST BE INSPECTED AT DEFINED INTERVALS PER SRI 53-11-12-2-003-00. FIRST INSPECTION AFTER REPAIR EMBODIMENT 51000FC/89000FH. SUBSEQUENT INSPECTION AT INTERVAL TBD. INSPECTION METHOD TBD. MAJOR REPAIR IAW GMM6-2-100.
